is there anything i can do about the itching
12 Jan 2011
Sweet's right. Most people do have this reaction to opiates. Be sure to watch for more serious signs of allergic reaction. Swelling of your tongue, face, hives, etc You could ask the pharmacist for an OTC med you could use. Maybe calamine lotion or Aloe Vera gel. You could also call your prescribing doctor and ask if it's safe to take an antihistamine.
Good luck and best wishes,
- Oxycodone Information for Consumers
- Oxycodone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Oxycodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
groin area. I went to the pharmacist but he said it was not a side effect of Antabuse and that I must have got an allergic reaction to something ...
3 answers • 4 Jul 2010
... noticed lately that I get a very itchy, red face, sometimes the neck and the ears and can last several days - I always feel like sticking my head ...
2 answers • 22 Jan 2011
... mg. I took one last night and slept horribly and felt itchy all night. Should I discontinue taking them and speak with doc ?
1 answer • 7 Jan 2015
Contrave - Has anyone had inner ear itching for the first half hour after taking the medication that
... went away a long with tingling in the lips? Trying to decide if this is a side effect or allergic reaction
1 answer • 28 Apr 2015